# SDR F3LA200000269

- Difficulty date: December 13, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 37,857 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CRACK IN WEB BETWEEN STA. 344 AND STA. 360, STR. 16L.  MAINTENANCE REMOVED DAMAGED AREA AND FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 51-40-2.
